fbpx

Pittsburgh Man Says He’s Experiencing Ringing In Ears After Getting COVID-19 Booster Shot

According to doctors, this should not stop you from getting your shot. By Chris Hoffman December 3, 2021, at 7:01 pm

Read More Here: https://pittsburgh.cbslocal.com/2021/12/03/man-experiencing-tinnitus-after-covid-19-booster-shot/

Excerpt:

PITTSBURGH (KDKA) — A local man said his COVID-19 booster shot has caused tinnitus — or ringing of the ears.

On the Monday before Thanksgiving, Brent Kimmel got his Pfizer booster shot and noticed a ringing in his ears a few hours later.

“It’s hard. You’re trying to work and you’ve got this ringing in your ear. Kids are talking to you and it’s kind of hard to focus,” Kimmel said.

“It went away after like an hour. I went to bed. I kind of woke up around 1. My ear started ringing really bad, and it hasn’t stopped since then,” Kimmel said.

He went to his doctor and then an ear, nose, and throat specialist. The doctor gave him steroids, but the ringing is there.

“The one night it rang so bad, I had to put headphones on to go to sleep,” Kimmel said.

This ringing sensation is called tinnitus

%d bloggers like this: